MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2+ L

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2+ L
Model Number 02.12.0022L
Health Effect - Clinical Codes Scar Tissue (2060); Discomfort (2330)
Date of Event 04/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 may 2021: lot 161665: (b)(4) items manufactured and released on 19-apr-2016.Expiration date: 2021-04-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2017.Another devices involved: batch review performed on 06 may 2021: gmk-sphere 02.12.0313fl tibial insert fixed sphere flex size 3/11 mm l (k140826)lot 146603: (b)(4) items manufactured and released on 21-jan-2015.Expiration date: 2019-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2017.Gmk-sphere 02.07.1201l tibial tray fixed cemented size 1 l (k090988) lot 153502: (b)(4) items manufactured and released on 03-nov-2015.Expiration date: 2020-10-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2017.
 
Event or Problem Description
The patient came in reporting tightness due to the presence of scar tissue.The surgeon revised the femoral component, tibial tray, and insert 4 years and 4 months after primary.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2+ L
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11884446
Report Number3005180920-2021-00418
Device Sequence Number3632971
Product Code JWH
UDI-Device Identifier07630030862472
UDI-Public07630030862472
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2021
Device Model Number02.12.0022L
Device Catalogue Number02.12.0022L
Device Lot Number161665
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;